Can Bending Over After Botox Injections Cause Problems?

Shortly after receiving Botox injections, I cleaned my son's room and had to bend over multiple times to pick things up off his floor. Is it possible the Botox could have moved from the injection site because of this? I just want to make sure I didn't ruin my injections by leaning over. 

user1832055

F, 43, Ohio

While it is theoretically possible to cause dispersion of the Botox, I have never heard of it happening with the doses used for cosmetic treatment.

Bending over or engaging in physical activity should not effect your results.  Botox does not move from one area to another.  Hope this was helpful.

Dr. Hyans

It is possible that by doing a lot of physical exertion, such as going to the gym, some of the effects of the Botox could potentially be lessened. However, most likely, you will enjoy the full intended effects of the Botox treatment! Good luck!